EconPapers    
Economics at your fingertips  
 

Optimal Nonlinear Income Taxes with Compensation

Laurence Jacquet and Craig Brett Robin Boadway ()
Additional contact information
Craig Brett Robin Boadway: Université de Cergy-Pontoise, THEMA

Authors registered in the RePEc Author Service: Robin Boadway and Craig Brett

No 2015-15, THEMA Working Papers from THEMA (THéorie Economique, Modélisation et Applications), Université de Cergy-Pontoise

Abstract: This paper proposes a new objective function as a compromise between principles of compensation and responsibility in the design of optimal income taxes. It characterizes both first-best and second-best tax schedules. Results are interpreted in terms of both the model’s primitives and taxable income elasticities.

Keywords: optimal income taxation; optimal control; responsibility (search for similar items in EconPapers)
JEL-codes: H21 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.u-cergy.fr/thema/repec/2015-15.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found (http://www.u-cergy.fr/thema/repec/2015-15.pdf [302 Found]--> https://www.u-cergy.fr/thema/repec/2015-15.pdf [301 Moved Permanently]--> https://www.cyu.fr/thema/repec/2015-15.pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ema:worpap:2015-15

Access Statistics for this paper

More papers in THEMA Working Papers from THEMA (THéorie Economique, Modélisation et Applications), Université de Cergy-Pontoise Contact information at EDIRC.
Bibliographic data for series maintained by Stefania Marcassa ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-30
Handle: RePEc:ema:worpap:2015-15